# SDR DALA2015102206320

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 31 LT IN FWD CARGO COMPARTMENT BETWEEN STR 41L TO STR 42L.  REPLACED CLEAT AT FR 31 BETWEEN STR 41L TO STR 42L FWD CARGO COMPARTMENT IAW SRM  51-72-11 AND DWG D53231712.
